Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An algebraic approach to the topological degree of a smooth map
HTML articles powered by AMS MathViewer

by David Eisenbud PDF
Bull. Amer. Math. Soc. 84 (1978), 751-764
  • Hyman Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8–28. MR 153708, DOI 10.1007/BF01112819
  • A. Beauville, Une notion de résidu en géométrie analytique, Séminaire Pierre Lelong (Analyse), Année 1970, Lecture Notes in Math., Vol. 205, Springer, Berlin, 1971, pp. 183–203. MR 0437796
  • Robert Berger, Differenten regulärer Ringe, J. Reine Angew. Math. 214(215) (1964), 441–442 (German). MR 160794, DOI 10.1515/crll.1964.214-215.441
  • James Damon and André Galligo, A topological invariant for stable map germs, Invent. Math. 32 (1976), no. 2, 103–132. MR 407883, DOI 10.1007/BF01389958
  • [Mather] J. Mather, Stability of C∞ mappings. III, Finitely determined map germs, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 127-156.
  • John W. Milnor, Topology from the differentiable viewpoint, University Press of Virginia, Charlottesville, Va., 1965. Based on notes by David W. Weaver. MR 0226651
  • John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • Jean-Pierre Serre, Corps locaux, Publications de l’Université de Nancago, No. VIII, Hermann, Paris, 1968 (French). Deuxième édition. MR 0354618
  • Günter Scheja and Uwe Storch, Über Spurfunktionen bei vollständigen Durchschnitten, J. Reine Angew. Math. 278(279) (1975), 174–190 (German). MR 393056
  • V. M. Zakaljukin, Algebraic computability of the index of a singular point of a vector field, Funkcional. Anal. i Priložen. 6 (1972), no. 1, 77–78 (Russian). MR 0295384
  • David Eisenbud and Harold I. Levine, An algebraic formula for the degree of a $C^{\infty }$ map germ, Ann. of Math. (2) 106 (1977), no. 1, 19–44. MR 467800, DOI 10.2307/1971156
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 84 (1978), 751-764
  • MSC (1970): Primary 55C25, 14B99; Secondary 10C05, 13B15, 26A93
  • DOI:
  • MathSciNet review: 0494226